Arkiv för Matematik

  • Ark. Mat.
  • Volume 33, Number 2 (1995), 199-216.

Commutators and interpolation methods

María J. Carro, Joan Cerdà, and Javier Soria

Full-text: Open access

Note

This work has been partially supported by DGICYT, Grant PB94-0879

Article information

Source
Ark. Mat. Volume 33, Number 2 (1995), 199-216.

Dates
Received: 18 April 1995
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898469

Digital Object Identifier
doi:10.1007/BF02559707

Zentralblatt MATH identifier
0903.46069

Rights
1995 © Institut Mittag-Leffler

Citation

Carro, María J.; Cerdà, Joan; Soria, Javier. Commutators and interpolation methods. Ark. Mat. 33 (1995), no. 2, 199--216. doi:10.1007/BF02559707. https://projecteuclid.org/euclid.afm/1485898469.


Export citation

References

  • [AG] Aronszajn N. and Gagliardo, E., Interpolation spaces and interpolation methods, Ann. Mat. Pura Appl. 68 (1965), 51–117.
  • [BL] Bergh, J. and Löfström, J., Interpolation Spaces. An Introduction, Springer-Verlag, Berlin-New York, 1976.
  • [C] Calderón, A., Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113–190.
  • [CC] Carro, M. J. and Cerdà, J., Complex interpolation and Lp spaces, Studia Math. 99 (1991), 57–67.
  • [CC2] Carro, M. J. and Cerdà, J., On the interpolation of analytic families of operators, in Interpolation Spaces and Related Topics (Cwikel, M., Milman, M. and Rochberg, R., eds.), Israel Math. Conf. Proc. 5, pp. 21–33, Amer. Math. Soc., Providence, R. I., 1992.
  • [CCMS] Carro, M. J., Cerdà, J., Milman, M. and Soria, J., Schechter methods of interpolation and commutators theorem, to appear in Math. Nachr.
  • [CCS] Carro, M. J., Cerdà, J. and Soria, J., Higher order commutators in interpolation theory, to appear in Math. Scand.
  • [Cw] Cwikel, M., Monotonicity properties of interpolation spaces, Ark. Mat. 14 (1976), 213–236.
  • [CJM] Cwikel, M., Jawerth, B. and Milman, M., The domain spaces of quasilogarithmic operators, Trans. Amer. Math. Soc. 317 (1989), 599–609.
  • [CJMR] Cwikel, M., Jawerth, B., Milman, M. and Rochberg, R., Differential estimates and commutators in interpolation theory, in Analysis at Urbana II (Berkson, E., Peck, T. and Uhl, J., eds.), London Math. Soc. Lecture Note Ser. 138, pp. 170–220, Cambridge Univ. Press, Cambridge-New York, 1989.
  • [G] Gustavsson, J., A function parameter in connection with interpolation of Banach spaces, Math. Scand., 42 (1978), 289–305.
  • [J] Janson, S., Minimal and maximal methods of interpolation, J. Funct. Anal. 44 (1981), 50–73.
  • [JRW] Jawerth, B., Rochberg, R. and Weiss, G., Commutators and other second order estimates in real interpolation theory, Ark. Mat. 24 (1986), 191–219.
  • [K] Kalton, N. J., Nonlinear commutators in interpolation theory, Mem. Amer. Math. Soc. 385 (1988).
  • [M] Milman, M., Higher order commutators in the real method of interpolation, Preprint, 1993.
  • [R] Rochberg, R., Higher order estimates in complex interpolation theory, Preprint, 1993.
  • [RW] Rochberg, R. and Weiss, G., Derivatives of analytic families of Banach spaces, Ann. of Math. 118 (1983), 315–347.
  • [S] Schechter, M., Complex interpolation, Compositio Math. 18 (1967), 117–147.
  • [W] Williams, V., Generalized interpolation spaces, Trans. Amer. Math. Soc. 156 (1971), 309–334.